CSpace
integraltypetestsforgoodnessoffit
Zhang Junjian1; Li Guoying2
2010
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume23Issue:4Pages:784
AbstractA family of integral-type goodness-of-fit tests is investigated. This family includes some existing tests, such as the Cramer-von Mises test and Anderson-Darling test, etc. The asymptotic distributions of the tests in the family under the null and local alternative hypotheses are established. The almost sure convergence under a fixed underlying distribution is obtained. Furthermore, simulations are conducted to compare the powers of the tests in the family. Simulation results show that for different alternatives, the more powerful tests are different, and the parameter λ has great influence on the tests in small sample cases
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43814
Collection中国科学院数学与系统科学研究院
Affiliation1.广西师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang Junjian,Li Guoying. integraltypetestsforgoodnessoffit[J]. journalofsystemsscienceandcomplexity,2010,23(4):784.
APA Zhang Junjian,&Li Guoying.(2010).integraltypetestsforgoodnessoffit.journalofsystemsscienceandcomplexity,23(4),784.
MLA Zhang Junjian,et al."integraltypetestsforgoodnessoffit".journalofsystemsscienceandcomplexity 23.4(2010):784.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang Junjian]'s Articles
[Li Guoying]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang Junjian]'s Articles
[Li Guoying]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang Junjian]'s Articles
[Li Guoying]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.